# SDR UALA2012022001028

- Difficulty date: February 19, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 59,017 hours, 22,107 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865110
- Part serial: 21
- Condition: Delaminated
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING SLIDE ASSY HAS MULTIPLE POINTS ON OUTER FACE WITH  DELAMINATION AND IS DEBONDED.  REMOVED AND REPLACED RIGHT OVERWING SLIDE.  OP CHECKED GOOD IAW AMM.
